# SDR UIEA2019031103515

- Difficulty date: March 10, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,406 hours, 16,682 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP10602
- Part serial: SE94390
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SUPERNUMERARY SEAT 02 MASK INOP.( NO LEAK FOUND AT CENTER SUPERNUMERARY OXYGEN MASK . CENTER MASK INOP TRANSFERRED TO MDDR 108504 IAW DDG 35-11-03-02A CAT C DUE 21MAR19. CENTER SEAT CANNOT BE OCCUPIED. LEAK TEST IAW GMM 3-25-3. MCC INIT ST 0124Z.  LP 1015493-M5: PART RECEIVED WAS BAD FROM STOCK. DMI 108504 REMAINS OPEN. NEW PART ON ORDER.   LP 1085913-M7: REMOVED AND REPLACED CREW O2 MASK STOWAGE BOX AT CENTER SUPERNUMERARY SEAT IAW  AMM 35-11-51. OPS AND LEAK CHECK GOOD. THIS CLEARS MDDR 108504. )
